# SDR ASAA2019090130621

- Difficulty date: September 1, 2019
- Submitted: September 6, 2019
- Operation: Air carrier
- Aircraft: N283VA
- Make and model: Airbus A320-214
- Aircraft serial: 06787
- Aircraft time: 13,647 hours, 4,608 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: VFT300B00
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: TO
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

VENT AVIONICS SYSTEM FAULT DURING TAKEOFF AND INITIAL CLIMB BLOWER VENT EXTRACT OUTLET FAILED TO OPENWORK WITH RMA 3263 PART ORDERED GROUNDED - YES. R/R SKIN AIR OUTLET VALVE IAW AMM 21-26-53. TEST OK. AIRCRAFT RELEASED FROM MEL 21-26-04. MEL LIST UPDATED. AUTHORIZED BY SEAMC.
